# SDR SWIA201332907

- Difficulty date: March 4, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N569SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120344
- Aircraft time: 31,087 hours, 43,165 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT 2 RED EMERGENCY FLOOR LIGHTS ARE BROKEN OFF.  (FLT 5638)  REPAIRED WIRES AT FRONT TWO RED EMERGENCY FLOOR TRACK LIGHTS.
